The Annals of Probability

On Lebesgue-like Extensions of Finitely Additive Measures

Lester E. Dubins

Full-text: Open access

Article information

Source
Ann. Probab., Volume 2, Number 3 (1974), 456-463.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996660

Digital Object Identifier
doi:10.1214/aop/1176996660

Mathematical Reviews number (MathSciNet)
MR357724

Zentralblatt MATH identifier
0288.28010

JSTOR
links.jstor.org

Subjects
Primary: 28A35: Measures and integrals in product spaces
Secondary: 28A60: Measures on Boolean rings, measure algebras [See also 54H10] 28A05: Classes of sets (Borel fields, $\sigma$-rings, etc.), measurable sets, Suslin sets, analytic sets [See also 03E15, 26A21, 54H05] 60B05: Probability measures on topological spaces

Keywords
Measures finitely additive measures extensions of measures lebsegue extensions gambling dynamic programming control theory optimization topological measures stochastic process finitely additive stochastic process limit laws law of large numbers martingales conglomerative

Citation

Dubins, Lester E. On Lebesgue-like Extensions of Finitely Additive Measures. Ann. Probab. 2 (1974), no. 3, 456--463. doi:10.1214/aop/1176996660. https://projecteuclid.org/euclid.aop/1176996660


Export citation